Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 112, NWS Indianapolis, IN

June 13, 20084 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2008, 1:59 PM EDT for 4 counties in Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 1:59 PM EDT (17:59 UTC)
Expired
Jun 13, 2008, 2:45 PM EDT
In force
46 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Warren County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:27 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 131759
SVRIND
INC045-107-157-171-131845-
/O.NEW.KIND.SV.W.0112.080613T1759Z-080613T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 PM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  EASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 245 PM EDT

* AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTH CENTRAL FOUNTAIN COUNTY...OR 20 MILES SOUTHWEST OF
  LAFAYETTE...AND MOVING NORTHEAST AT 38 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW RICHMOND BY 205 PM EDT...
  LINDEN BY 210 PM EDT...
  SHADELAND BY 215 PM EDT...
  CLARKS HILL BY 225 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 180.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 14 AND 30.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4057 8671 4016 8671 4001 8726 4041 8734
TIME...MOT...LOC 1759Z 238DEG 33KT 4029 8716

$$

BROOKS
2 follow-up statements
000 
WWUS53 KIND 131817
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT FRI JUN 13 2008

INC045-107-157-171-131845-
/O.CON.KIND.SV.W.0112.000000T0000Z-080613T1845Z/
FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
217 PM EDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHERN MONTGOMERY...EASTERN FOUNTAIN...EAST CENTRAL WARREN AND
TIPPECANOE COUNTIES...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SHADELAND...OR 9 MILES SOUTHWEST OF LAFAYETTE...MOVING
NORTHEAST AT 38 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAFAYETTE BY 225 PM EDT...
  DAYTON BY 230 PM EDT...
  BATTLE GROUND BY 235 PM EDT...

LAT...LON 4016 8671 4001 8726 4017 8728 4045 8720
      4057 8671
TIME...MOT...LOC 1817Z 238DEG 33KT 4038 8698

$$

BROOKS
000 
WWUS53 KIND 131843
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT FRI JUN 13 2008

INC045-107-157-171-131853-
/O.EXP.KIND.SV.W.0112.000000T0000Z-080613T1845Z/
FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
243 PM EDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY...EASTERN
FOUNTAIN...NORTHEASTERN WARREN AND TIPPECANOE COUNTIES WILL EXPIRE AT
245 PM EDT...

LAT...LON 4016 8671 4001 8726 4017 8728 4045 8720
      4057 8671
TIME...MOT...LOC 1843Z 238DEG 33KT 4050 8671

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:08 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 13, 12:08 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1208 PM EDT FRI JUN 13 2008

.AVIATION...DISCUSSION FOR THE 18Z TAFS

AS ONE AREA OF TSRA EXITS THE IND/BMF SITES AT THE BEGINNING OF THE
PD...ANOTHER LINE OF TSRA WILL BE IMPACTING LAF/HUF. HAVE TIMED
THESE WITH TEMPOS. THE LINE WILL IMPACT BMG AND IND VERY EARLY IN
THE PD. HAVE WENT MVFR IN THE TEMPOS...BUT OF COURSE IFR CERTAINTLY
POSSIBLE IN A TSRA. RADAR TRENDS SHOW THAT TSRA MAY LAST LONGER IN
SRN SITES SO TEMPOS ARE A BIT LONGER THERE. AREA OF RAIN EXTENDS FOR
A WHILE BEHIND THE LINE...AND WITH LIFT OCCURRING DURING THE EVENING
HAVE KEPT -SHRA VCTS MENTION UNTIL 06Z OR SO. CANNOT RULE OUT
ADDITIONAL TSRA DEVELOPING WITH THIS LIFT...BUT NOT CONFIDENT FOR
ANOTHER TEMPO.

LOW LEVEL MOISTURE WILL LINGER THRU THE REMAINDER OF THE NIGHT AND
SHOULD KEEP CONDS MVFR. MOISTURE WILL EXIT THE AREA SATURDAY MORNING
ALLOWING VFR TO RETURN.

&&

.PREV DISCUSSION...UPPR LO CURRENTLY OVR THE NRN PLAINS XPCTD TO
LIFT NEWD INTO CANADA LTR TDY. IN THE WAKE OF THE LO...UPPR FLOW OVR
THE LOCAL AREA XPCTD TO GRADU VEER TO A WNWLY DIRECTION BY SUN.
CDFNT ASSOCIATED WITH THE UPPR LO PROGGED TO PASS THRU THE AREA
TONIGHT. MODELS IN GOOD AGREEMENT ON THE MAIN DETAILS. FCST FOCUS
CENTERS ON POPS/HVY RAIN/SVR THREAT WITH THIS SYS.

OUTFLOW BOUNDARY FM CONVECTIVE SYS ALONG THE MS RVR PUSHING SE ACRS
NRN IL ATTM. CURRENT SPEED OF OUTFLOW PLACES IT NR THE NW BORDER
COUNTIES ARND SUNRISE...WITH MODEL DATA HINTING AT THIS BOUNDARY
SETTLING SLOWLY SEWD ACRS THE LOCAL AREA DURG THE DAY. PROGGED
CONVECTIVE TEMPS SUGGEST TSTM ACTVTY SHOULD START DVLPG BY 18Z OR
SO...WITH THE MOST FAVORED LOCATION PROBABLY WHERE EVER OUTFLOW
BOUNDARY IS BY THAT TIME. WL GO WITH CHC POPS DURG THE MORN
HRS...WITH HI POPS IN THE AFT. THERMODYNAMIC/SHEAR PROFILES SUGGEST
SOME THREAT FOR SVR THIS AFT...HOWEVER SHEAR/MID LVL LAPSE RATES
LOOK A LTL WEAK AT THIS PT...ALTHOUGH LO LVL HELICITY VALUES MAY BE
LOCALLY ENHANCED INVOF BOUNDARY. PROGGED P-WAT VALUES NR TWO INCHES
SUGGEST HVY RAIN THREAT THIS AFT/EVEN AS WELL. WL CONT FLASH FLOOD
WATCH AS IS.

CDFNT XPCTD TO GRADU SETTLE ACRS THE AREA TONIGHT...SO WL CONT WITH
HI POPS/HVY RAIN THREAT. CONVECTION MAY TEND TO DIMINISH AFT 06Z/SAT
AS STRONGER 850MB FLOW PUSHES OFF TO THE E. WL KEEP A CHC POP IN THE
SERN ZONES FOF SAT MORN TO COVER ANY LINGERING ACTVTY...OTRW IMPROVG
CONDS XPCTD BY SAT AFT INTO SUN WITH SFC HI PRES BLDG IN.

LO LVL THICKNESSES SUGGEST NGM MOS HIGHS FOR SAT ARE PROBABLY ABOUT
5 DEGS TOO WARM. REMAINDER OF GUIDANCE LOOKS OK AT THIS PT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALL ZONES.

&&

AVIATION...CS
PUBLIC...JAS
Hazardous weather outlook, Jun 13, 5:54 AM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
554 AM EDT FRI JUN 13 2008

INZ021-028>031-035>049-051-052-141000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS THIS AFTERNOON AND EVENING MAY PRODUCE
HEAVY RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE.
THIS MAY LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING
FLOODING PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053>057-062>065-071-072-141000-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
JACKSON-JENNINGS-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>070-141000-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
554 AM EDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT FOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. PRESENT INDICATIONS ARE THAT SOME STORMS MAY BE
SEVERE...ESPECIALLY FROM ABOUT 200 PM THIS AFTERNOON UNTIL ABOUT
MIDNIGHT TONIGHT. DAMAGING WINDS APPEAR TO BE THE MAIN
THREAT...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...SOME STORMS TONIGHT MAY PRODUCE HEAVY
RAINFALL...WITH LOCALLY UP TO 3 INCHES OF RAIN POSSIBLE. THIS MAY
LEAD TO FLASH FLOODING AND WILL EXACERBATE THE ONGOING FLOODING
PROBLEMS.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF
THE EAST FORK WHITE...WHITE...AND WABASH RIVERS IN SOUTHWESTERN
PORTIONS OF CENTRAL INDIANA. SEE THE LATEST HYDROLOGICAL STATEMENT
FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE SUNDAY NIGHT INTO MONDAY. AT
THIS TIME...CONDITIONS APPEAR FAVORABLE FOR SEVERE STORMS SUNDAY NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ON FRIDAY AFTERNOON OR FRIDAY EVENING.
SPOTTERS ARE ALSO ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS
REGARDING THE SEVERE THREAT SUNDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 13, 8:25 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     LIGHTNING        BROWNSBURG              39.84N 86.39W
06/13/2008                   HENDRICKS          IN   EMERGENCY MNGR

            *** 1 INJ *** CONTSTRUCTION WORKER INDIRECTLY STRUCK BY
            LIGHTNING. MAIN STRIKE WAS TO A CRANE.

&&
Local storm report, Jun 13, 1:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/13/2008  E1.88 INCH       OWEN               IN   CO-OP OBSERVER

            6 HOUR TOTAL...WIDESPREAD STREET FLOODING

&&

CEO

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:09 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks19 min
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDMorgan, Owen25 hr
Jun 13, 10:44 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 13, 12:00 PM EDTFlash Flood WarningINDClay, Greene, Owen2 hr
Jun 13, 1:12 PM EDTSevere Thunderstorm WarningINDHancock, Henry48 min
Jun 13, 1:21 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren39 min
Jun 13, 2:04 PM EDTFlash Flood WarningINDJohnson, Shelby4 hr
Jun 13, 2:11 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion49 min
Jun 13, 2:14 PM EDTFlash Flood WarningINDMorgan61 min
Jun 13, 3:11 PM EDTFlash Flood WarningINDMorgan, Owen3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.